Inventiones mathematicae

, Volume 130, Issue 3, pp 455–516

Higher genus symplectic invariants and sigma models coupled with gravity

  • Yongbin Ruan
  • Gang Tian
Article

DOI: 10.1007/s002220050192

Cite this article as:
Ruan, Y. & Tian, G. Invent math (1997) 130: 455. doi:10.1007/s002220050192

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Yongbin Ruan
    • 1
  • Gang Tian
    • 2
  1. 1.Department of Mathematics, University of Wisconsin Madison, WI 53706, USAUS
  2. 2.Department of Mathematics, MIT, Cambridge, MA 02139, USAUS